# SDR C2XA99IA419

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperable
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EFD - DURING MAINTENANCE INSPECTION, THE PASSENGER DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY IAW ATR 42320 MM 33-51-24, AND THE AIRCRAFT WAS APPROVD FOR RETURN TO SERVICE. (X)
